advertisement
Question
Posted by: andy | 2005/12/02

Bit worried

Hi Ladies/Gynaedoc
I hope you can help me. My period started 23 Nov and was supposed to stop on Sunday but it didn't. The whole week I had abdominal pain which started sunday and a mixture of brown discharge and blood (excuse the detail). I noticed that it is only blood when I have passed stools (not constipated) and the bleeding is vaginal so I'm ruling out piles. the rest of the time is is just a brown discharge. I used clomid from 01-05 Oct, and had 2 periods afterwards so I'm also don't think it can be a side effect of the clomid. My gynae is only available next week. Has any of you experienced this and can I go to a GP in the meantime.
Please help me ladies.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think that it is safe to wait till you see your gynaecologist. Your period has gone on longer than usual. This could be due to a change in hormones, or possible a cyst.

Best wishest

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement